Lithuanian Mathematical Journal
The Lithuanian Mathematical Journal publishes high-quality original papers mainly in pure mathematics. This multidisciplinary quarterly journal provides mathematicians and researchers in other areas of science with a peer-reviewed forum for the exchange of vital ideas in the field of mathematics.
- probability theory and statistics
- differential equations (theory and numerical methods)
- number theory
- financial and actuarial mathematics, econometrics.
The journal features research papers from those whose work is related to the advances being made by Lithuanian mathematicians.
More information is available at the editors' website via the following link:
Initial boundary value problem for a semilinear parabolic equation with absorption and nonlinear nonlocal boundary condition*
Alexander Gladkov (October 2017)
Barbara Helena Jasiulis-Gołdyn… (October 2017)
- Journal Title
- Lithuanian Mathematical Journal
- Volume 13 / 1973 - Volume 57 / 2017
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
|Previous Title||Print ISSN||Online ISSN|
|Lithuanian mathematical transactions of the Academy of Sciences of the Lithuanian SSR||0148-8279||1573-8825|
|Mathematical transactions of the Academy of Sciences of the Lithuanian SSR||0094-1719||1573-8825|
To view the rest of this content please follow the download PDF link above.